Back to Search
Start Over
Convergence analysis for split hierachical monotone variational inclusion problem in Hilbert spaces
- Source :
- Topological Algebra and its Applications, Vol 10, Iss 1, Pp 167-184 (2022)
- Publication Year :
- 2022
- Publisher :
- De Gruyter, 2022.
-
Abstract
- In this paper, we introduce a new iterative algorithm for approximating a common solution of Split Hierarchical Monotone Variational Inclusion Problem (SHMVIP) and Fixed Point Problem (FPP) of k-strictly pseudocontractive mappings in real Hilbert spaces. Our proposed method converges strongly, does not require the estimation of operator norm and it is without imposing the strict condition of compactness; these make our method to be potentially more applicable than most existing methods in the literature. Under standard and mild assumption of monotonicity of the SHMVIP associated mappings, we establish the strong convergence of the iterative algorithm.We present some applications of our main result to approximate the solution of Split Hierarchical Convex Minimization Problem (SHCMP) and Split Hierarchical Variational Inequality Problem (SHVIP). Some numerical experiments are presented to illustrate the performance and behavior of our method. The result presented in this paper extends and complements some related results in literature.
Details
- Language :
- English
- ISSN :
- 22993231
- Volume :
- 10
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- Topological Algebra and its Applications
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.215673bdf6a04eec8cd74abcd6e2a7ee
- Document Type :
- article
- Full Text :
- https://doi.org/10.1515/taa-2022-0124